Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2014, Volume 26, Issue 2, Pages 143–158 (Mi dm1285)  

Asymptotic normality of numbers of non-occurring values of $m$-dependent random variables

M. I. Tikhomirovaa, V. P. Chistyakovb

a Academy of Criptography of Russia
b Steklov Mathematical Institute of Russian Academy of Sciences

DOI: https://doi.org/10.4213/dm1285

Full text: PDF file (478 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:5, 305–317

Bibliographic databases:

UDC: 519.214.5
Received: 11.12.2013

Citation: M. I. Tikhomirova, V. P. Chistyakov, “Asymptotic normality of numbers of non-occurring values of $m$-dependent random variables”, Diskr. Mat., 26:2 (2014), 143–158; Discrete Math. Appl., 24:5 (2014), 305–317

Citation in format AMSBIB
\Bibitem{TikChi14}
\by M.~I.~Tikhomirova, V.~P.~Chistyakov
\paper Asymptotic normality of numbers of non-occurring values of $m$-dependent random variables
\jour Diskr. Mat.
\yr 2014
\vol 26
\issue 2
\pages 143--158
\mathnet{http://mi.mathnet.ru/dm1285}
\crossref{https://doi.org/10.4213/dm1285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3288150}
\elib{https://elibrary.ru/item.asp?id=21826380}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 5
\pages 305--317
\crossref{https://doi.org/10.1515/dma-2014-0027}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84912031365}


Linking options:
  • http://mi.mathnet.ru/eng/dm1285
  • https://doi.org/10.4213/dm1285
  • http://mi.mathnet.ru/eng/dm/v26/i2/p143

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:270
    Full text:120
    References:24
    First page:18

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021